Get E-Book on COVID-19

Q. I am suffering from acidity and uneasiness when I take spicy food. Please help.

Answered by
Dr. Sugandh Garg
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 29, 2014 and last reviewed on: Sep 08, 2018

Hello doctor,

I eat out a lot and take junk food very frequently. I am suffering from acidity now. If I take spicy food, I feel uneasiness in my stomach. I am a 25 year old male. Please help.

Dr. Sugandh Garg

Diabetology General Medicine Internal Medicine Toxicology
#

Hi,

Welcome to icliniq.com.

Please consider the following suggestions to get rid of your acidity:

  • Avoid eating out.
  • Also avoid oily, spicy and fried food items.
  • Drink plenty of water (at least eight glasses of water every day).
  • Drink two glasses of water in the morning as soon as you wake up (on empty stomach).
  • Take more of cold milk, buttermilk, and curd.
  • Take tablet Pantoprazole 40 mg once daily in the morning before food.

If you have further questions consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist


Was this answer helpful?

 | 

Related Questions:
How to deal with gastric symptoms after eating very spicy food?
Whenever I eat something spicy, I get pimples overnight. Please suggest a remedy.
I have diarrhea after eating spicy food. Please help.
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What does hepatomegaly with fatty changes, hydronephrosis, and SOL mean?

Query: Hello doctor, My mom has a severe abnormality in the lower abdominal part. On doctor's consultation, we have done USG. In the report, the impression shows that mild hepatomegaly with grade II fatty changes, right-sided mild hydronephrosis, bulky heterogeneous uterus with multiple SOLs. What does it...  Read Full »

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »

Is Pantoprazole allergy something to be concerned about?

Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »

Also Read


Leukorrhea (Leucorrhea) - Causes, Symptoms, Types, Diagnosis, Treatment, and Prevention
The whitish or yellowish vaginal discharge that almost all women get during the menstrual cycle is called leukorrhea. Le...  Read more»
Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.